# SDR AALA201604199010

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 72,421 hours, 10,496 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367232600500
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AFT GALLEY FLOOR PANEL 272GF HAS LARGE SOFT SPOT AREA, BETWEEN GALLEY CART 5 - 16 & ATTENDANT SEAT.  REPAIRED FLOOR PANEL IAW EA 259828 & SRM 53-02-00-201 PARAGRAPH 5H.
